# SDR UPS204141

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 228/233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON  PEDESTAL CHANNELS AT STA 228 LBL 12-29, WL 208-210 AND STA. 233 LBL 12-29 WL 208-210.  MAINTENANCE FABRICATED SEAT PEDESTAL IAW SRM 51-20-1 AND INSTALLED PARTS PER SRM 51-30-2.
